Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 29, NWS Brownsville, TX

April 21, 2016Cameron County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Apr 21, 2016, 3:58 PM CDT for Cameron County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2016, 3:58 PM CDT (20:58 UTC)
Expired
Apr 21, 2016, 4:30 PM CDT
In force
32 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Cameron County, TX

The radar

The Brownsville radar (KBRO), 22 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 9.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2016-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2016-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1909 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

903 
WUUS54 KBRO 212058
SVRBRO
TXC061-212130-
/O.NEW.KBRO.SV.W.0029.160421T2058Z-160421T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
358 PM CDT THU APR 21 2016

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CAMERON COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 430 PM CDT

* AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LA ENCANTADA
  ELEMENTARY SCHOOL...OR NEAR RANCHO VIEJO...MOVING SOUTH AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS AND 
           MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO CROPS 
           AND TREES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  BROWNSVILLE...SAN PEDRO...VILLA NUEVA ELEMENTARY SCHOOL...LA ENCANTADA
  ELEMENTARY SCHOOL...RANCHITO AND VILLA CAVAZOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2594 9758 2596 9758 2596 9760 2597 9761
      2598 9761 2599 9763 2600 9762 2600 9763
      2601 9763 2601 9765 2602 9764 2603 9765
      2602 9765 2602 9766 2606 9763 2606 9756
      2594 9757
TIME...MOT...LOC 2057Z 001DEG 13KT 2601 9761 

HAIL...1.00IN
WIND...<50MPH
 
$$

BS
2 follow-up statements
209 
WWUS54 KBRO 212117
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
417 PM CDT THU APR 21 2016

TXC061-212130-
/O.CON.KBRO.SV.W.0029.000000T0000Z-160421T2130Z/
CAMERON TX-
417 PM CDT THU APR 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN CAMERON COUNTY...

AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VILLA NUEVA
ELEMENTARY SCHOOL...OR 7 MILES SOUTHWEST OF RANCHO VIEJO...MOVING SOUTH
AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS AND 
         MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO CROPS AND 
         TREES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...SAN PEDRO AND VILLA NUEVA ELEMENTARY SCHOOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2594 9758 2596 9758 2596 9760 2597 9761
      2598 9761 2599 9763 2600 9762 2600 9763
      2601 9763 2603 9756 2594 9757
TIME...MOT...LOC 2117Z 001DEG 13KT 2594 9761 

HAIL...1.00IN
WIND...<50MPH
 
$$

BS
677 
WWUS54 KBRO 212126
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
426 PM CDT THU APR 21 2016

TXC061-212136-
/O.EXP.KBRO.SV.W.0029.000000T0000Z-160421T2130Z/
CAMERON TX-
426 PM CDT THU APR 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CAMERON COUNTY
WILL EXPIRE AT 430 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

LAT...LON 2594 9758 2596 9758 2596 9760 2597 9761
      2598 9761 2599 9763 2600 9762 2600 9763
      2601 9763 2603 9756 2594 9757
TIME...MOT...LOC 2124Z 001DEG 13KT 2594 9761 

$$

BS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:37 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 21, 3:37 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
337 PM CDT THU APR 21 2016

.SHORT TERM  /TONIGHT THROUGH FRIDAY NIGHT/...LATEST SATELLITE IMAGERY
SHOWS AN OUTFLOW BOUNDARY EXTENDING FROM NORTH OF LAREDO TO NEAR
KINGSVILLE THIS AFTERNOON. THE COMBINATION OF A SOUTHWARD MOVING
BOUNDARY ACROSS SOUTH TEXAS...AN INLAND MOVING SEA BREEZE EXTENDING
FROM BROWNSVILLE TO NEAR CORPUS CHRISTI AND DAYTIME HEATING WILL
SUPPORT THE DEVELOPMENT OF ISOLATED TO SCATTERED CONVECTION FOR THE
REST OF THE AFTERNOON INTO THIS EVENING. BROWNSVILLE RADAR CURRENTLY
SHOWS ISOLATED ACTIVITY ACROSS KENEDY AND WILLACY COUNTIES. THE
STORM PREDICTION CENTER /SPC/ HAS ALL OF DEEP SOUTH TEXAS UNDER A
MARGINAL RISK OF SEVERE WEATHER THROUGH TONIGHT. THE MAIN THREATS
FROM ANY OF THE STORMS THAT DEVELOP THIS AFTERNOON INTO THIS EVENING
WILL BE SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL.

THE 21Z HRRR INDICATES CONVECTION WILL CONTINUE TO DEVELOP ACROSS
THE COASTAL COUNTIES THROUGH LATE AFTERNOON WITH ADDITIONAL
DEVELOPMENT ACROSS ZAPATA AND STARR THIS EVENING. THE 12Z NAM KEEPS
MOST OF THE CONVECTION OVER THE GULF WATERS...THE 12Z GFS SHOWS A
LITTLE CONVECTION OVER THE VALLEY...AND THE 12Z ECMWF SHOWS MORE
ROBUST CONVECTION ACROSS THE AREA. BASED ON CURRENT TRENDS WILL GO
ABOVE MET/MAV GUIDANCE FOR POPS THROUGH THE REST OF THIS AFTERNOON
AND EVENING.

THE APPROACH AND PASSAGE OF A 500 MB DISTURBANCE ALONG WITH A WEAK
COLD FRONT SAGGING SOUTH WILL GENERATE ISOLATED SCATTERED CONVECTION
OVER PORTIONS OF DEEP SOUTH TEXAS TONIGHT. THE COLD FRONT STALLS
OVER DEEP SOUTH TEXAS FRIDAY AND FRIDAY NIGHT. POOLING MOISTURE IN
ADVANCE OF THIS SURFACE FEATURE WILL COMBINE WITH DAYTIME
HEATING...AND ENHANCED SEA BREEZE EFFECT...AND ANOTHER WEAK 500 MB
DISTURBANCE TO PRODUCE MAINLY SCATTERED CONVECTION ON FRIDAY. LOW
TEMPERATURES TONIGHT WILL GENERALLY BE IN THE LOWER 70S. HIGH
TEMPERATURES FRIDAY WILL RANGE FROM THE LOWER 80S NEAR THE COAST TO
THE UPPER ACROSS THE UPPER VALLEY. LOW TEMPERATURES WILL BE SLIGHTLY
COOLER FRIDAY NIGHT WITH TEMPERATURES FALLING INTO THE MID 60S TO
AROUND 70.
&&

.MARINE...NOW THROUGH FRIDAY NIGHT...BUOY 42020 REPORTED NORTH WINDS
AROUND 2 KNOTS GUSTING TO AROUND 4 KNOTS WITH SEAS SLIGHTLY UNDER
3.3 FEET WITH A PERIOD OF 7 SECONDS AT 15 CDT/19 UTC. A WEAK
GRADIENT ALONG THE LOWER TEXAS COAST WILL MAINTAIN LIGHT TO MODERATE
WINDS AND LOW TO MODERATE SEAS THROUGH THE PERIOD. NO SMALL CRAFT
EXERCISE CAUTION OR SMALL CRAFT ADVISORY ANTICIPATED.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  73  80  70  79 /  20  30  10  30
BROWNSVILLE          73  83  70  82 /  20  30  20  30
HARLINGEN            72  84  69  83 /  20  30  10  30
MCALLEN              73  87  70  85 /  30  30  10  40
RIO GRANDE CITY      72  88  70  86 /  30  30  20  50
SOUTH PADRE ISLAND   73  77  71  77 /  20  20  20  20
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

63/61/BILLINGS
Hazardous weather outlook, Apr 21, 3:47 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
347 PM CDT THU APR 21 2016

TXZ248>257-222100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
347 PM CDT THU APR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

STRONG TO SEVERE THUNDERSTORMS...PRODUCING HAIL AND DAMAGING
WINDS...ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING ACROSS
PORTIONS OF DEEP SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES
SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

ANY OBSERVATIONS OF HAIL AND DAMAGE PRODUCE BY STRONG WINDS SHOULD
BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE.

GMZ130-132-135-150-155-170-175-222100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
347 PM CDT THU APR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS
OF THE COASTAL WATERS THIS AFTERNOON INTO THIS EVENING. SOME OF
THESE STORMS MAY BE STRONG. SMALL HAIL AND WIND GUSTS TO NEAR 35
KNOTS CAN BE EXPECTED WITH STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED FOR ALL OR PORTIONS OF THE
LOWER TEXAS COASTAL WATERS SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 21, 1:37 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
137 PM CDT THU APR 21 2016

TXZ251-211930-
KENEDY TX-
137 PM CDT THU APR 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KENEDY COUNTY UNTIL 230
PM CDT...

AT 137 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KENEDY COUNTY WIND FARMS...OR 13 MILES NORTHEAST OF ARMSTRONG...MOVING
SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KENEDY COUNTY WIND FARMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2701 9740 2704 9739 2704 9738 2690 9737
      2700 9756 2693 9755 2692 9746 2691 9752
      2689 9746 2680 9751 2690 9738 2680 9735
      2679 9746 2675 9746 2679 9738 2664 9764
      2707 9777 2718 9762
TIME...MOT...LOC 1837Z 320DEG 21KT 2707 9764

CASTILLO
Special weather statement, Apr 21, 2:46 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
246 PM CDT THU APR 21 2016

TXZ254-255-212030-
INLAND WILLACY TX-INLAND CAMERON TX-
246 PM CDT THU APR 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WILLACY AND
NORTHWESTERN CAMERON COUNTIES UNTIL 330 PM CDT...

AT 246 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SANTA MONICA...OR NEAR RIO HONDO...MOVING SOUTH AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARLINGEN...RIO HONDO...PALM VALLEY...PRIMERA...COMBES...VALLEY
INTERNATIONAL AIRPORT...TEXAS STATE TECHNICAL COLLEGE HARLINGEN...
HARLINGEN SOCCER COMPLEX...PALM VALLEY POLICE DEPARTMENT AND PALMER
LAASKO ELEMENTARY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2610 9742 2620 9782 2643 9758 2639 9748
      2622 9741
TIME...MOT...LOC 1946Z 022DEG 13KT 2632 9754

CASTILLO
Special weather statement, Apr 21, 3:34 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
334 PM CDT THU APR 21 2016

TXZ255-212115-
INLAND CAMERON TX-
334 PM CDT THU APR 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CAMERON COUNTY
UNTIL 415 PM CDT...

AT 333 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OLMITO...MOVING SOUTH AT 5 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOS FRESNOS...RANCHO VIEJO...OLMITO...CAMERON PARK...BROWNSVILLE...SAMS
MEMORIAL STADIUM...OLMITO LAKE...SUNRISE MALL...PACE HIGH SCHOOL AND
BROWNSVILLE PUBLIC LIBRARY MAIN BRANCH.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2591 9753 2592 9753 2592 9754 2594 9755
      2593 9756 2594 9758 2596 9758 2596 9760
      2597 9761 2598 9761 2599 9763 2600 9762
      2600 9763 2601 9763 2600 9764 2610 9761
      2606 9742 2589 9752
TIME...MOT...LOC 2033Z 012DEG 5KT 2601 9753

BS

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:47 PM CDTSpecial Weather StatementBROZapata58 min
Apr 20, 8:02 PM CDTSevere Thunderstorm WarningBROZapata43 min
Apr 20, 8:43 PM CDTAreal Flood AdvisoryBROZapata2 hr
Apr 20, 8:50 PM CDTSpecial Weather StatementBROZapata40 min
Apr 20, 9:08 PM CDTSevere Thunderstorm WarningBROZapata52 min
Apr 20, 9:29 PM CDTFlash Flood WarningBROZapata2 hr
Apr 20, 9:49 PM CDTSevere Thunderstorm WarningBROZapata26 min
Apr 20, 10:46 PM CDTSpecial Weather StatementBROStarr59 min
Apr 20, 10:55 PM CDTSevere Thunderstorm WarningBROStarr, Zapata65 min
Apr 21, 12:02 AM CDTSpecial Weather StatementBROStarr58 min
Apr 21, 12:35 AM CDTSpecial Weather StatementBROStarr40 min
Apr 21, 12:51 AM CDTSpecial Weather StatementBROHidalgo39 min
Apr 21, 1:27 AM CDTSpecial Weather StatementBROHidalgo63 min
Apr 21, 1:37 PM CDTSpecial Weather StatementBROKenedy53 min
Apr 21, 2:46 PM CDTSpecial Weather StatementBROCameron44 min
Apr 21, 3:12 PM CDTSevere Thunderstorm WarningBROCameron33 min
Apr 21, 3:34 PM CDTSpecial Weather StatementBROCameron41 min
Apr 21, 4:14 PM CDTSpecial Weather StatementBROCameron46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.